# SDR SWAA950673

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOORBEAM UPPER CHORD CORRODED AT BS 1016, LBL 7 TO RBL 36 WL 208.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
